# SDR DALA13030983755

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT TRACK BS 521.45 RBL 24.75 HAS WEAR ON CROWN . MX REMOVED DAMAGED SECTION OF SEAT TRACK AND FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-00-52, REPAIR 4, PG 201-210.
